RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1963, Volume 8, Issue 4, Pages 379–390 (Mi tvp4688)  

On Homogeneous Continuous Markov Processes that are Martingales

A. V. Skorokhod

Kiev

Abstract: Infinitesimal operators of homogeneous continuous Markov processes are determined.

Full text: PDF file (1452 kB)

English version:
Theory of Probability and its Applications, 1963, 8:4, 355–365

Received: 13.04.1962

Citation: A. V. Skorokhod, “On Homogeneous Continuous Markov Processes that are Martingales”, Teor. Veroyatnost. i Primenen., 8:4 (1963), 379–390; Theory Probab. Appl., 8:4 (1963), 355–365

Citation in format AMSBIB
\Bibitem{Sko63}
\by A.~V.~Skorokhod
\paper On Homogeneous Continuous Markov Processes that are Martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1963
\vol 8
\issue 4
\pages 379--390
\mathnet{http://mi.mathnet.ru/tvp4688}
\transl
\jour Theory Probab. Appl.
\yr 1963
\vol 8
\issue 4
\pages 355--365
\crossref{https://doi.org/10.1137/1108043}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4688
  • http://mi.mathnet.ru/eng/tvp/v8/i4/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:73
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020